# SDR DALA2025041102828

- Difficulty date: April 3, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 95,633 hours, 18,071 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR EMERGENCY ESCAPE LIGHT IS INOPERATIVE. MAINTENANCE RESECURED A LOOSE CONNECTION ON 1L DOOR EMERGENCY ESCAPE LIGHT. OPERATIONAL CHECK IS NORMAL. OK FOR SERVICE. (LP #7114447)
